# SDR SWAA2013030813450

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 53,581 hours, 43,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 284A03013
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NLG RED AND GREEN LIGHTS ILLUMINATED.  RECYCLED HANDLE, NO HELP.  REMOVED AND REPLACED NLG PROX SENSOR S845 PER MM.
